# SDR DALA2022022401206

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 52,371 hours, 37,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY OVERWING DOOR EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK PER B717 AMM 33-51-04. OPERATIONAL CHECKS IS NOW GOOD. (LP #8542605)
